# SDR GTIA030272

- Difficulty date: April 11, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INNER DORSAL FIN ANGLE CRACKED AT FS 1437.  REMOVED RIGHT DORSAL FIN INNER ANGLE.  LOCATED AND DRILLED NEW DORSAL FIN INNER ANGLE.  INSTALLED INNER DORSAL FIN ANGLE.  (M)
